# SDR QXEA2016100300629

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 7,142 hours, 7,643 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE MASTER WARNING AFTER STARTING NR 2 ENGINE ON GROUND. REPLACED THE AFT BAGGAGE COMPARTMENT FORWARD SMOKE DETECTOR IAW AMM 26-12-06. OPERATIONAL CHECKS GOOD. RETURNED TO SERVICE.
